It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Hearing Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 39 for prednisone tinnitus. (0.009 seconds)


... Found this on the internet which may be of use to some people. I was prescribed temazepam last week to help me sleep as I'm suffering from severe tinnitus after an ear infection. It's on the list! ... (4 replies)
... ray and they said everything was fine. Its the tinnitus thats the killer I can cope with hearing loss. ... (23 replies)
... tarted using Rhinocort Aqua which seems to be helping the sinus problems and the cough but not the ear drainage. The only thing to ever help that was a course of prednisone I was on once. ... (0 replies)

... sounds white noise into her ear for 5 hours after which gives 5 hours of peace, she wasn't a great fan although it worked she didn't like the white noise and the tinnitus at once. ... (23 replies)
... Some improvement in tinnitus and associated complaints were observed in 12 patients with low vitamin B12 levels following vitamin B12 replacement therapy. ... (23 replies)
... otherwise I ignore it. Mine started after a sinus infection. The ENT doctor tried prednisone but it did not help. ... (12 replies)
... It's not the prednisone, it's the condition for which you're taking it. Get your doctor to test your otoacoustic emissions (tinnitus can often be detected by measurement--your inner ear is GENERATING the sound). Try adding some Vitamin E--a study in The Lancet last fall found that British sudden sensorineural hearing loss patients on prednisone improved dramatically--most... (23 replies)
... Other symptoms can include a feeling of "Fullness" in your head, also accompanied by balance issues. Typically, the fullness and balance disappear, however, the tinnitus remains in the bad ear. Where these conditions remain it is known as Menieres Disease. ... (9 replies)
... and my parents decided to forego it. Many doctors tried to teach her coping techniques for the tinnitus including wearing a "white noise" device on her ears, never sit in silence, eliminate stress, etc. ... (23 replies)
... ago which was initially treated as an infection and only after 14 days did I start prednisone. Fortunately most of my hearing returned but I have been left with tinnitus and often a sense of numbness on the left side of my face. I have seen an ontologist, but he hasn't any idea what the numbness is about. ... (0 replies)
... Sounds like my case except I've been careless and my hearing has been fluctuating for 2 years. Sometimes it takes a whole month to go back to normal. Tomorrow I get MRI results from the doctor to rule out a tumor and to have a better view of the auditory canals. (9 replies)
... as a cause for the hearing loss. I was prescribed prednisone for 10 days and Famcliclovir for a week. ... (9 replies)
... of comfort from reading your emails as I can completely sympathise with the anxiety attacks. I'm new to this and I was pacing around early in the morning as the tinnitus was unbearable. ... (23 replies)
... I only have slight tinnitus as this time and am curious if this just stays the same or worsens? ... (9 replies)
... (4 replies)
... My next appointment with the ENT was two days before the end of the Prednisone cycle. ... (4 replies)
... right! Hearing from the left was GONE! I got home looked up sudden deafness found a website that described my symptoms and a study going on regarding a tapering prednisone treatment, either oral or injections into the ear through the ear drum. "I am on the oral treatment". ... (12 replies)
Cogan's Syndrome
Jan 30, 2004
... Is your tinnitus better now than in the beginning? ... (10 replies)
... My hearing loss is above 90db and he feels that both the tinnitus and hearing loss are permanent. ... (12 replies)
... wed an improvement in the lower frequencies...which was the problem to begin with. However, I lost some of my hearing in the higher frequencies. In addition, the tinnitus that I developed after the surgery in that ear persists. The doctor said that the tinnitus was being caused by the loss of high frequency hearing in that ear. ... (20 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:03 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!